MathSciNet Relay Station
MathSciNet bibliographic data
MR867991 (88g:53053) 53C35 (17B20)
Sekiguchi, Jirō Remarks on real nilpotent orbits of a symmetric pair. J. Math. Soc. Japan 39 (1987), no. 1, 127–138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement